Bienvenido al Repositorio Institucional del Concytec

El Repositorio Institucional del Concytec tiene como objetivo permitir el libre acceso a la producción científica institucional, optimizando su visibilidad; así mismo garantizar la preservación y conservación de la información relacionada a la ciencia, tecnología e innovación.



Display.item.jsp


Por favor, utiliza este identificador para citar o enlazar este ítem:
http://hdl.handle.net/20.500.12390/2879


Título: Shadowable Points for Flows
Autor(es): Aponte, J. 
Villavicencio, H. 
Resumen: A shadowable point for a flow is a point where the shadowing lemma holds for pseudo-orbits passing through it. We prove that this concept satisfies the following properties: the set of shadowable points is invariant and a Gδ set. A flow has the pseudo-orbit tracing property if and only if every point is shadowable. The chain recurrent and nonwandering sets coincide when every chain recurrent point is shadowable. The chain recurrent points which are shadowable are exactly those that can be are approximated by periodic points when the flow is expansive. These results extends those presented in Morales (Dyn Syst. 2016;31(3):347–356). We study the relations between shadowable points of a homeomorphism and the shadowable points of its suspension flow. We characterize the set of forward shadowable points for transitive flows and chain transitive flows. We prove that the geometric Lorenz attractor does not have shadowable points. We show that in the presence of shadowable points chain transitive flows are transitive and that transitivity is a necessary condition for chain recurrent flows with shadowable points whenever the phase space is connected. Finally, as an application, these results we give concise proofs of some well known theorems establishing that flows with POTP admitting some kind of recurrence are minimal. © 2017, Springer Science+Business Media, LLC.
Tema: Control and Optimization;Numerical Analysis;Algebra and Number Theory;Control and Systems Engineering
Editorial: Springer Science and Business Media LLC
Fecha de publicación: 2017
Publicado en: JOURNAL OF DYNAMICAL AND CONTROL SYSTEMS 
Financiamiento: CONV-000217-2014-FONDECYT-DE 
Tipo de publicación: info:eu-repo/semantics/article
Identificador Handle: http://hdl.handle.net/20.500.12390/2879
DOI: 10.1007/s10883-017-9381-8
Nivel de acceso: info:eu-repo/semantics/closedAccess
Colección:2.1 Estudios de doctorado y postdoctorado

Registro Dublin Core completo



Páginas vistas

5
marcado en 27-nov-2021

Google ScholarTM

Check

Altmetric

  • Compartir este item
  • QR Code

Los ítems de DSpace están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.